# SDR AALA971075

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T0639
- Condition: Defective
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1826 - AFTER T/O DFW DURING CLIMB-OUT AT FL100, HOT ODOR NOTED IN CABIN FOLLOWED BY SMOKE FROM AIR CONDITIONING SYS.  LEFT ACM WAS OBSERVED IN FULL HOT POSITION WITH TEMP CONTROL SWITCH IN AUTO POSITION.  TURNED OFF LT ACM AND A/C RETURNED TO DFW, LANDING OVERWEIGHT W/O INCIDENT.  PLACARDED COCKPIT TEMP CONTROL INOP IN AUTO MODE AND PLACARDED LEFT ACM THERMAL CONTROLS SWITCH INOP.  ACCOMP O/W LANDING INSPECTION WITH NO DEFECTS FOUND.  SYS GROUND CHECKED NORMAL OP. REPLACED LT ACM 130 DEGREE THERMOSTAT SWITCH AT SEA.  ACCOMP GROUND ENG RUN AND OPERATED LT AND RT ACM THROUGH FULL RANGE HOT AND COLD WITH NO DEFECTS OR ODOR NOTED.  SYS GROUND CHECKED NORM OP.  REMOVED PLACARDS.  (M)
